MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74937912719900
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that failure to deflate occurred.The stenosed target lesion was located in the superior mesenteric artery (sma).A 7.0 mm x 19 mm x 90 cm express sd renal/biliary was selected for use.During the procedure, a 6f guide catheter and a.14 guidewire were inserted into the artery.The express stent was advanced into the sma and the guide sheath was retracted back.The balloon was inflated to nominal pressure and completely deflated after three minutes.During an attempt to remove the balloon, resistance was met.Force was applied, causing the balloon shaft to break.The balloon and shaft were successfully retrieved out of the sheath without additional intervention.The procedure was completed with this device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b: pro code (product code): fge, nin.G4: premarket/510(k) #: k152607, k162404, p060006.
 
Event or Problem Description
It was reported that failure to deflate occurred.The stenosed target lesion was located in the superior mesenteric artery (sma).A 7.0mm x 19mm x 90cm express sd renal/biliary was selected for use.During the procedure, a 6f guide catheter and a.14 guidewire were inserted into the artery.The express stent was advanced into the sma and the guide sheath was retracted back.The balloon was inflated to nominal pressure and completely deflated after three minutes.During an attempt to remove the balloon, resistance was met.Force was applied, causing the balloon shaft to break.The balloon and shaft were successfully retrieved out of the sheath without additional intervention.The procedure was completed with this device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b: pro code (product code): fge, nin.G4: premarket / 510(k) #: k152607, k162404, p060006.Device evaluated by mfr: the express sd was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed that the guidewire lumen is separated 9cm from the tip.The inflation lumen is separated 9.3cm from the tip.The inflation lumen is stretched 69.2cm from the hub.There are multiple kinks on the shaft in the stretched section.Microscopic examination revealed no additional damages.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is damage to the device.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23783444
Report Number2124215-2025-90467
Device Sequence Number4989874
Product Code FGE
UDI-Device Identifier08714729390527
UDI-Public(01)08714729390527(17)280527(10)36625193
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74937912719900
Device Catalogue NumberH74937912719900
Device Lot Number0036625193
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown